Home|Suche|Sitemap|Webmail

Startseite FSU

Dr. Stefan Rosemann


Kontakt

Raum:
 
Tel.:  
Fax:  
E-mail:   stefan.rosemann@uni-jena.de
Addresse:   Friedrich-Schiller-Universität Jena
  Fakultät für Mathematik und Informatik
  Institut für Mathematik
 
  Ernst-Abbe-Platz 2
  07743 Jena
  Germany 

Publications and preprints

  • "Local normal forms for c-projectively equivalent metrics and proof of the Yano-Obata conjecture in arbitrary signature. Proof of the projective Lichnerowicz conjecture for Lorentzian metrics" (joint with A.Bolsinov and V. S. Matveev), preprint, arXiv:1510.00275, 2015
  • "Curvature and the c-projective mobility of Kaehler metrics with hamiltonian 2-forms" (joint with D. M. J. Calderbank and V. S. Matveev), accepted to Compos. Math., arXiv:1501.04841, 2015
  • "The degree of mobility of Einstein metrics" (joint with V. S. Matveev), J. Geom. Phys., doi:10.1016/j.geomphys.2015.09.008, arXiv:1503.00968, 2015
  • "Conification construction for Kähler manifolds and its application in  c-projective geometry" (joint with V. S. Matveev),  Adv. Math. 274 (2015), 1-38, arXiv:1307.4987v1
  • "Open problems in the theory of finite-dimensional integrable systems and related fields" (joint with K. Schöbel), J. Geom. Phys. 87 (2015), 396-414
  • "Four-dimensional Kähler metrics admitting c-projective vector fields" (joint with A. Bolsinov, V. S. Matveev, T. Mettler), J. Math. Pures Appl. (9) 103 (2015), no. 3, 619-657, arXiv:1311.0517
  • "Proof of the Yano-Obata conjecture for h-projective transformations" (joint with V. S. Matveev), J. Differential Geom. Vol. 92, Number 1 (2012), 221-261, arXiv:1103.5613v3
  • "Two remarks on PQ-equivalence of Riemannian metrics" (joint with V. S. Matveev), Glasg. Math. J. 55 (2013), no. 1, 131-138, arXiv:1108.2965v1
  • "The only Kähler manifold with degree of mobility $D(g)>2$ is $(\mathbb{C}P(n),g_{Fubini-Study})$" (joint with A. Fedorova, V. Kiosak, V. S. Matveev), Proc. Lond. Math. Soc. (3) 105 (2012), no. 1, 153-188, arXiv:1009.5530v2
  • "The Tanno-Theorem for Kählerian metrics with arbitrary signature" (with A. Fedorova),  Diff. Geom. Appl. (2011) 29, Suppl. 1, 71-79, arXiv:1012.1181v1